# SDR AALA980217

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 10 CORRODED AT FASTENER HOLES BETWEEN FRAMES 28 AND 30 AND R2 DOOR THRESHOLD AREA.  REPAIRED CORROSION PER ESO30595, DATED 26 JAN 98.  (M)
